Suzanne L. Weekes
Indiana University, 1989; M.S, Applied Mathematics, The University
of Michigan, 1990
and Scientific Computing, The University of Michigan, 1995
Worcester Polytechnic Institute
Dr. Weekes has been on the faculty of WPI since 1998.
Areas of mathematical interest: Numerical Analysis;
Computational Fluid Dynamics; Porous Media Flow; Hyperbolic Conservation
Laws; Shock Capturing Schemes
- K. A. Lurie, S. L. Weekes, Effective and Averaged
Energy Densities in One-Dimensional Wave Propagation through
Spatio-Temporal Dielectric Laminates with Negative Effective
Values of epsilon and mu, in Nonlinear Analysis and Applications:
To V. Lakshmikantham on His 80th Birthday, edited by R. Agarwal
and D. O'Regan, Kluwer Academic Publishers, 2004, pp. 767--789.
- S. L. Weekes, A Dispersive Effective Equation for
Wave Propagation through Dynamic Laminates, in Wave Motion, 38
(2003), pp. 25-41.
- S. L. Weekes, A Stable Scheme for the Numerical Computation
of Long Wave Propagation in Temporal Laminates, in Journal of
Computational Physics, 176 (2002), pp. 345--362
- S.L. Weekes, Numerical computation of Wave Propagation
in Dynamic Materials, Applied Numerical Mathematics, 37 (2001),
- R. Ewing, S.L. Weekes, Numerical methods for contaminant
transport in porous media, Advances in Computational Mathematics,
Z. Chen, Y. Li, C.A. Micchelli, Y. Xu, eds., Lecture Notes in
Pure and Applied Mathematics, 202 (1999), pp. 75-96, Marcel Dekker
- Ewing, J. Wang, S. L. Weekes, On the simulation of
multicomponent gas flow in porous media, Applied Numerical Mathematics,
Applied Numerical Mathematics, 31 (1999), pp. 405--427.
- S. L. Weekes, A Novel Scheme for the Navier-Stokes
Equations, Iterative Methods in Scientific Computations , J.
Wang, M. Allen, B. Chen, T. Mathew, eds., IMACS Series in Computational
and Applied Math., 4 (1998), pp. 313-318.
- S.L. Weekes, The Travelling Wave Scheme for The Navier-Stokes
Equations, SIAM Journal of Numerical Analysis, 35 (1998), pp.
Reference. Dr. Weekes web page; mathscinet
back to Black
Women in the Mathematical Sciences
MATHEMATICIANS OF THE
are brought to you by
The Mathematics Department of
The State University of New York at Buffalo.
They are created and maintained by
Scott W. Williams
Professor of Mathematics